MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX 2-4 COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM SFLX 2-4 COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of event: the event occurred sometime in (b)(6) 2019.Concomitant medical product: biomet ebi bone healing system - catalog: #1068234 serial: #(b)(4).Therapy date: unknown.The customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient was becoming sore from using the bone healing system (bhs) sflx 2-4 coil.The patient got the bhs for his left foot and was wearing the coil under his boot.The patient stated that when he removed the sflx 2-4 coil, it looked like there was a hole in his foot about 1 inch deep where the ankle meets the foot and another hole about the size of a dime on his big toe.The patient saw the doctor and was prescribed mupirocin ointment.The redness has since calmed down and the doctor wants the patient to switch to a different device for treatment.No additional patient consequences have been reported.
 
Event or Problem Description
It was reported that the patient was becoming sore from using the bone healing system (bhs) sflx 2-4 coil.The patient got the bhs for his left foot and was wearing the coil under his boot.The patient stated that when he removed the sflx 2-4 coil, it looked like there was a hole in his foot about 1 inch deep where the ankle meets the foot and another hole about the size of a dime on his big toe.The patient saw the doctor and was prescribed mupirocin ointment.The redness has since calmed down and the doctor wants the patient to switch to a different device for treatment.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections have been updated: b4: date of this report added g4: date received by manufacturer added g7: type of report h2: follow up type h3: device evaluated by manufacturer updated to no h6: method code updated to 4114: device not returned h6: results code updated to 3221: no findings available h6: conclusions code updated to 4315: cause not established h10: additional narratives/data.

Brand Name
BIOMET EBI BONE HEALING SYSTEM SFLX 2-4 COIL
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key9610232
Report Number0002242816-2020-00009
Device Sequence Number14133378
Product Code LOF
UDI-Device Identifier00812301020539
UDI-Public00812301020539
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1068228
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;